Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 329198, 7 pages
Research Article

Time-and-ID-Based Proxy Reencryption Scheme

1Department of IT Convergence and Engineering, Kyungil University, Daegu 712-701, Republic of Korea
2School of Computer Science and Engineering, Kyungpook National University, Daegu 702-701, Republic of Korea
3Department of Multimedia, Sungkyul University, Anyang-si 430-742, Republic of Korea

Received 28 December 2013; Accepted 4 February 2014; Published 22 May 2014

Academic Editor: Jongsung Kim

Copyright © 2014 Kambombo Mtonga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kambombo Mtonga, Anand Paul, and Seungmin Rho, “Time-and-ID-Based Proxy Reencryption Scheme,” Journal of Applied Mathematics, vol. 2014, Article ID 329198, 7 pages, 2014.